Suharsono, Suharsono (2018) A STUDY SLIP FLOW THROUGH ELLIPTIC MICROCHANNELS. Sci.Int(Lahore), 30 (3). pp. 423-426. ISSN 013-5316;

[img] Text
A_STUDY_SLIP_FLOW_THROUGH_ELLIPTIC_MICROCHANNELS.pdf

Download (1MB)

Abstract

There are many publications explored steady slip flow through micro channel such as micro annuals, rectangular, elliptical. This study solves analytically unsteady slip flow through elliptic micro channels in case of constant pressure gradient. The exact solutions for the velocity field were found by variable separable method.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: Dr Suharsono S
Date Deposited: 16 Dec 2019 03:33
Last Modified: 16 Dec 2019 03:33
URI: http://repository.lppm.unila.ac.id/id/eprint/17281

Actions (login required)

View Item View Item